# SDR ARWA20070401

- Difficulty date: April 21, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 91,028 hours, 33,835 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DEPARTING MNMG, LOST HYDRAULIC PRESSURE AND QUANTITY NR 3 SYSTEM; PERFORMED APPLICABLE CHECKLIST, AND CONTINUED TO MROC.  REMOVED AND REPLACED RT MAIN LANDING GEAR TRIM CYLINDER HYDRAULIC HOSE ASSEMBLY IN ACCORDANCE WITH M/M 20-40-02; SERVICED NR 3 HYDRAULIC SYSTEM IN ACCORDANCE WITH M/M 12-13-02.  OPERATIONAL CHECK MAIN HYDRAULIC SYSTEM IN ACCORDANCE WITH M/M 29-00-00 AND 29-02-00, NO LEAK NOTED; RETURN LANDING GEAR HANDLE TO ITS NORMAL OPERATION IN ACCORDANCE WITH M/M 32-30-00.
